Computation of molecular integrals over Slater-type orbitals. III. Calculation of multicenter nuclear-attraction integrals using recurrence relations for overlap integrals


Guseinov I., Aydin R., Mamedov B.

JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM, vol.503, no.3, pp.173-177, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 503 Issue: 3
  • Publication Date: 2000
  • Doi Number: 10.1016/s0166-1280(99)00284-5
  • Title of Journal : JOURNAL OF MOLECULAR STRUCTURE-THEOCHEM
  • Page Numbers: pp.173-177

Abstract

Using recurrence relations for basic overlap integrals two- and three-center nuclear-attraction integrals are calculated for extremely large quantum numbers. The accuracy of the results is quite high for the principal quantum numbers of Slater functions and for the arbitrary values of internuclear distances and screening constants of atomic orbitals. (C) 2000 Elsevier Science B.V, All rights reserved.